# SDR ASAA2018050424559

- Difficulty date: May 4, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 15,326 hours, 5,121 cycles
- System (JASC): 7600 · Engine Controls
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND NR 1 ENGINE 76-31361, START LEVER SIGNALS DISAGREE LONG TERM FAULT. GROUNDED - YES. PERFORMED EEC BITE PER FIM 73-00 TASK 801 AND FOUND NO FAULTS IN RECENT FAULTS OR FAULT HISTORY. INTERMITTENT FAULT REF INITIAL EVAL FIM 76-11 TASK 801.
